# SDR DALA2024072207312

- Difficulty date: July 18, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTER PAN ON AFT UPPER CORNER AT FWD CARGO COMPARTMENT DOOR. SUMMARY OF NRC 00100: OUTER PAN ON AFT UPPER CORNER AT FWD CARGO COMPARTMENT DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R-1. (LP #0454678)
